# SDR C2XA04CL054

- Difficulty date: May 14, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Part number: 7137011509
- Condition: Misaligned
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LT OVERWING EMERGENCY EXIT WOULD NOT OPEN.  MAINTENANCE INSPECTED AND FOUND THE LT OVERWING INNER DOOR LINER TO BE MISALIGNED.  MAINTENANCE REALIGNED LINER AND OPERATIONAL CHECKS WERE GOOD.
